Alert archive / Arkansas / Wind Advisories in 2014

Wind Advisory 8, NWS Memphis, TN

March 16, 20144 states

NWS Memphis, TN issued this wind advisory at Mar 16, 2014, 4:25 AM CDT for 4 states. It took effect at Mar 16, 2014, 10:15 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 16, 2014, 4:25 AM CDT (09:25 UTC)
In effect from
Mar 16, 2014, 10:15 AM CDT
Expired
Mar 16, 2014, 8:46 PM CDT
In force
11 hr
Issued by
NWS Memphis, TN
All 23 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Coahoma County, MS, DeSoto County, MS, Tunica County, MS, Dyer County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 44 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 9.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2014-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2014-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WWUS74 KMEG 160925
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
425 AM CDT SUN MAR 16 2014

...STRONG NORTHWEST WINDS WILL IMPACT WESTERN PORTIONS OF THE MID
SOUTH THIS AFTERNOON AND EVENING...

.SURFACE LOW PRESSURE WILL MOVE EAST ACROSS EASTERN ARKANSAS AND
NORTHERN MISSISSIPPI TODAY. TO THE NORTH OF THE LOW PRESSURE
SYSTEM AND ASSOCIATED STATIONARY FRONT...STRONG HIGH PRESSURE WILL
BUILD IN FROM THE NORTH. THE PRESSURE GRADIENT WILL TIGHTEN
BETWEEN THESE TWO WEATHER SYSTEMS AND RESULT IN STRONG WINDS THIS
AFTERNOON AND EVENING ACROSS THE WESTERN HALF OF THE AREA.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-010-TNZ001-002-019-048-049-088-161900-
/O.NEW.KMEG.WI.Y.0008.140316T1800Z-140317T0600Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-TUNICA-COAHOMA-LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA...
WEST HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...
OLIVE BRANCH...TUNICA...CLARKSDALE...TIPTONVILLE...UNION CITY...
DYERSBURG...RIPLEY TN...COVINGTON...BARTLETT...GERMANTOWN...
COLLIERVILLE...MEMPHIS...MILLINGTON
425 AM CDT SUN MAR 16 2014

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM
CDT MONDAY. 

* WINDS...SUSTAINED NORTHWESTERLY AT 20 TO 30 MPH...WITH GUSTS UP
  TO 40 MPH. 

* TIMING...THIS AFTERNOON AND EVENING.

* IMPACTS...WINDS OF THIS MAGNITUDE WILL BLOW AROUND LOOSE
  UNSECURED OBJECTS...MAY DOWN LARGE TREE BRANCHES...AND RESULT
  IN DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

JLH
3 follow-up statements
779 
WWUS74 KMEG 161515
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1015 AM CDT SUN MAR 16 2014

...STRONG NORTHWEST WINDS WILL IMPACT WESTERN PORTIONS OF THE MID
SOUTH THIS AFTERNOON AND EVENING...

.SURFACE LOW PRESSURE WILL MOVE EAST ACROSS EASTERN ARKANSAS AND
NORTHERN MISSISSIPPI TODAY. TO THE NORTH OF THE LOW PRESSURE
SYSTEM AND ASSOCIATED STATIONARY FRONT...STRONG HIGH PRESSURE
WILL BUILD IN FROM THE NORTH. THE PRESSURE GRADIENT WILL TIGHTEN
BETWEEN THESE TWO WEATHER SYSTEMS AND RESULT IN STRONG WINDS THIS
AFTERNOON AND EVENING ACROSS THE WESTERN HALF OF THE AREA.

ARZ008-009-017-018-026-MOZ113-170000-
/O.EXT.KMEG.WI.Y.0008.140316T1515Z-140317T0600Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-DUNKLIN-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...KENNETT
1015 AM CDT SUN MAR 16 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY...

* WINDS...SUSTAINED NORTHWESTERLY AT 20 TO 30 MPH...WITH GUSTS 
  UP TO 40 MPH. 

* TIMING...THROUGH 1 AM CDT MONDAY.

* IMPACTS...WINDS OF THIS MAGNITUDE WILL BLOW AROUND LOOSE 
  UNSECURED OBJECTS...MAY DOWN LARGE TREE BRANCHES...AND RESULT 
  IN DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

ARZ027-028-035-036-048-049-058-MOZ115-MSZ001-007-010-TNZ001-002-
019-048-049-088-170000-
/O.CON.KMEG.WI.Y.0008.140316T1800Z-140317T0600Z/
POINSETT-MISSISSIPPI-CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-
PEMISCOT-DESOTO-TUNICA-COAHOMA-LAKE-OBION-DYER-LAUDERDALE-TIPTON-
SHELBY-
INCLUDING THE CITIES OF...HARRISBURG...BLYTHEVILLE...WYNNE...
WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA...WEST HELENA...
CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...TUNICA...CLARKSDALE...
TIPTONVILLE...UNION CITY...DYERSBURG...RIPLEY TN...COVINGTON...
BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON
1015 AM CDT SUN MAR 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* WINDS...SUSTAINED NORTHWESTERLY AT 20 TO 30 MPH...WITH GUSTS 
  UP TO 40 MPH. 

* TIMING...FROM 1 PM CDT THIS AFTERNOON UNTIL 1 AM CDT MONDAY.

* IMPACTS...WINDS OF THIS MAGNITUDE WILL BLOW AROUND LOOSE 
  UNSECURED OBJECTS...MAY DOWN LARGE TREE BRANCHES...AND RESULT 
  IN DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
658 
WWUS74 KMEG 162044
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
344 PM CDT SUN MAR 16 2014

...STRONG NORTHEAST WINDS WILL IMPACT WESTERN PORTIONS OF THE MID
SOUTH THIS EVENING...

.SURFACE LOW PRESSURE WILL MOVE EAST NORTHERN MISSISSIPPI AND
NORTHERN ALABAMA TONIGHT. TO THE NORTH OF THE LOW PRESSURE SYSTEM...STRONG
HIGH PRESSURE WILL BUILD IN FROM THE NORTH. THE PRESSURE GRADIENT
WILL TIGHTEN BETWEEN THESE TWO WEATHER SYSTEMS AND RESULT IN
STRONG WINDS THIS EVENING ACROSS THE WESTERN HALF OF THE AREA.

ARZ008-009-017-018-026-MOZ113-170600-
/O.CON.KMEG.WI.Y.0008.000000T0000Z-140317T0600Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-DUNKLIN-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...KENNETT
344 PM CDT SUN MAR 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* WINDS...SUSTAINED NORTHEASTERLY AT 20 TO 30 MPH...WITH GUSTS 
  UP TO 40 MPH. 

* TIMING...THROUGH 1 AM CDT MONDAY.

* IMPACTS...WINDS OF THIS MAGNITUDE WILL BLOW AROUND LOOSE 
  UNSECURED OBJECTS...MAY DOWN LARGE TREE BRANCHES...AND RESULT 
  IN DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

ARZ027-028-035-036-048-049-058-MOZ115-MSZ001-007-010-TNZ001-002-
019-048-049-088-170600-
/O.CON.KMEG.WI.Y.0008.000000T0000Z-140317T0600Z/
POINSETT-MISSISSIPPI-CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-
PEMISCOT-DESOTO-TUNICA-COAHOMA-LAKE-OBION-DYER-LAUDERDALE-TIPTON-
SHELBY-
INCLUDING THE CITIES OF...HARRISBURG...BLYTHEVILLE...WYNNE...
WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA...WEST HELENA...
CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...TUNICA...CLARKSDALE...
TIPTONVILLE...UNION CITY...DYERSBURG...RIPLEY TN...COVINGTON...
BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON
344 PM CDT SUN MAR 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* WINDS...SUSTAINED NORTHEASTERLY AT 20 TO 30 MPH...WITH GUSTS 
  UP TO 40 MPH. 

* TIMING...THROUGH 1 AM CDT MONDAY.

* IMPACTS...WINDS OF THIS MAGNITUDE WILL BLOW AROUND LOOSE 
  UNSECURED OBJECTS...MAY DOWN LARGE TREE BRANCHES...AND RESULT 
  IN DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
924 
WWUS74 KMEG 170146
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
846 PM CDT SUN MAR 16 2014

...WINDS ADVISORY IS CANCELLED...

.WIND SPEEDS HAVE FALLEN BELOW ADVISORY CRITERIA.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-010-TNZ001-002-019-048-049-088-170300-
/O.CAN.KMEG.WI.Y.0008.000000T0000Z-140317T0600Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-TUNICA-COAHOMA-LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA...
WEST HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...
OLIVE BRANCH...TUNICA...CLARKSDALE...TIPTONVILLE...UNION CITY...
DYERSBURG...RIPLEY TN...COVINGTON...BARTLETT...GERMANTOWN...
COLLIERVILLE...MEMPHIS...MILLINGTON
846 PM CDT SUN MAR 16 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE WIND
ADVISORY. 

$$

AC3

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 15, 11:40 PM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, Mar 15, 11:40 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1140 PM CDT SAT MAR 15 2014

.UPDATE...
UPDATED FOR 06Z AVIATION.

&&

.PREV DISCUSSION... /ISSUED 911 PM CDT SAT MAR 15 2014/

UPDATE...EVENING UPDATE.

AS OF 9PM...A WIDE SWATH OF RAIN LOCATED OVER MOST OF
ARKANSAS...MISSISSIPPI...AND LOUISIANA IS BEGINNING TO MOVE INTO
THE SOUTHWESTERN HALF OF OUR FORECAST AREA. LATEST GOES-R WATER
VAPOR IMAGERY SHOWS A ROBUST UPPER LEVEL LOW PRESSURE SYSTEM
CHURNING OVER NORTHERN TEXAS RIGHT NOW. A FEW INSTANCES OF LARGE HAIL
HAVE BEEN REPORTED...BUT MOSTLY HEAVY RAIN HAS BEEN ASSOCIATED WITH
THIS STORM SYSTEM THUS FAR.

THIS SYSTEM AND AN ASSOCIATED SURFACE LOW ARE EXPECTED TO TRACK
EASTWARD THIS EVENING...BRINGING PERIODS OF HEAVY RAIN AS WELL AS
SOME RUMBLES OF THUNDER TO THE MID-SOUTH OVERNIGHT. NO STORMS ARE
EXPECTED TO REACH SEVERE THRESHOLDS. TEMPERATURES WILL COOL INTO
THE 50S OVERNIGHT AS RAIN OVERSPREADS THE REGION. THE RAIN IS
EXPECTED TO CONTINUE THROUGH AT LEAST TOMORROW EVENING.

TRIMMED BACK POPS A BIT BEFORE 03Z TO REFLECT CURRENT
RADAR TRENDS. ALL OTHER FORECAST PARAMETERS LOOK GOOD.
NEW ZONES AND GRIDS WILL BE AVAILABLE SHORTLY.

AC3

PREV DISCUSSION... /ISSUED 641 PM CDT SAT MAR 15 2014/

UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION.

PREV DISCUSSION... /ISSUED 340 PM CDT SAT MAR 15 2014/

DISCUSSION...20Z SURFACE ANALYSIS PLACES A DEVELOPING SURFACE LOW
OVER THE TEXAS/OKLAHOMA PANHANDLE. LATEST SURFACE OBSERVATIONS
INDICATE WEAK SOUTHERLY FLOW OCCURRING ACROSS THE MID SOUTH THIS
AFTERNOON WITH TEMPERATURES AS OF 3 PM CDT IN THE MIDDLE TO UPPER
60S AT MOST LOCATIONS. PRECIPITATION CHANCES TONIGHT THROUGH
SUNDAY NIGHT...INCLUDING A POTENTIAL FOR WINTRY PRECIPITATION
SUNDAY NIGHT...AND WIND ADVISORY POTENTIAL MAINLY SUNDAY AFTERNOON
ARE THE PREDOMINANT FORECAST CONCERNS IN THIS AFTERNOON/S FORECAST
ISSUANCE.

SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...SHORT TERM MODELS REMAIN
IN DECENT AGREEMENT AS A SURFACE LOW CURRENTLY LOCATED OVER THE
TEXAS/OKLAHOMA PANHANDLE DEEPENS SLIGHTLY AS IT MOVES INTO THE
LOWER MISSISSIPPI VALLEY BY SUNDAY MORNING AND OVER NORTH
MISSISSIPPI BY SUNDAY AFTERNOON. RAIN SHOWERS OVER THE LOWER
MISSISSIPPI VALLEY HAS BEEN LIMITED AT BEST THUS FAR WITH MOST
AREAS REMAINING DRY THROUGHOUT THE DAY. LATEST WATER VAPOR
SATELLITE/WSR-88D VAD WIND PROFILES INDICATE BETTER MOISTURE AND
LIFT WILL ARRIVE TONIGHT AS LIFT AND MOISTURE INCREASE IN ADVANCE
OF AN UPPER LEVEL TROUGH LOCATED OVER WEST TEXAS AND EASTERN NEW
MEXICO. THIS WILL RESULT IN SHOWERS ACROSS THE MID SOUTH TONIGHT
WITH PERHAPS AN ELEVATED THUNDERSTORM OR TWO POSSIBLE. AS THE LOW
MOVES ACROSS NORTH MISSISSIPPI TOMORROW AFTERNOON...NORTH WINDS
WILL INCREASE ON THE BACK SIDE OF THE LOW...ESPECIALLY ALONG AND
WEST OF THE MISSISSIPPI RIVER. SHORT TERM MODELS INDICATE
CONDITIONS COULD BECOME FAVORABLE FOR SOME WAKE LOW TYPE WINDS IN
THIS AREA MAINLY FROM SUNDAY AFTERNOON TOWARDS EARLY SUNDAY
EVENING AS THE PRESSURE RISES QUICKLY. WILL LET EVENING/MIDNIGHT
SHIFTS ASSESS WIND ADVISORY POTENTIAL AND COVERAGE ONCE THE 00Z
MODEL RUN HAS ARRIVED. NONETHELESS...WILL MENTION A POTENTIAL FOR
A WIND ADVISORY IN THE HAZARDOUS WEATHER OUTLOOK.

MODELS STILL INDICATE A POTENTIAL FOR SOME PRECIPITATION IN THE
DEFORMATION ZONE ON THE BACK SIDE OF THE LOW SUNDAY NIGHT. AS
TEMPERATURES FALL TOWARDS OR SLIGHTLY BELOW FREEZING SUNDAY NIGHT
ACROSS AREAS MAINLY NORTH OF I-40...THERE REMAINS A POTENTIAL FOR
SOME OF THE RAIN TO CHANGE OVER TO A SLEET/SNOW MIXTURE. AT THIS
TIME IT APPEARS THAT PRECIPITATION WILL BE LIGHT AND CONFIDENCE ON
HEADLINES/IMPACTS ON THE LOW END IN THIS FORECAST.
REGARDLESS...EVENING/MIDNIGHT SHIFTS WILL CONTINUE TO MONITOR
WINTER WEATHER POTENTIAL IN TONIGHT/S 00Z MODEL DATA AND ASSESS
WHETHER A WINTER HEADLINES MAY BE WARRANTED ACROSS A PORTION OF
THE MID SOUTH SUNDAY NIGHT.

LONG TERM...(MONDAY THROUGH SATURDAY)...12Z GFS/ECMWF LONG TERM
MODELS INDICATE HIGH PRESSURE WILL RETURN ACROSS THE MID SOUTH
MONDAY AND PERSIST ACROSS THE MID SOUTH THROUGH TUESDAY. LONG TERM
MODELS INDICATE A WEAK FRONT WILL MOVE ACROSS THE REGION TUESDAY
NIGHT INTO WEDNESDAY. HOWEVER...MOISTURE IS ANTICIPATED TO BE TOO
LIMITED TO SUPPORT PRECIPITATION AND HAVE LEFT THIS PERIOD DRY FOR
NOW. BEYOND WEDNESDAY...ANOTHER COLD FRONT WILL MOVE ACROSS THE
REGION FRIDAY NIGHT INTO SATURDAY AND WILL HANDLE WITH SLIGHT
CHANCE POPS UNTIL MODELS COME INTO BETTER AGREEMENT.

CJC

&&

.AVIATION...
06Z TAFS

RAIN SHIELD WAS MOVING INTO THE MIDSOUTH AT 0430Z...AHEAD OF AN
UPPER LEVEL LOW SOUTH OF OKC. FEW CHANGES ANTICIPATED FOR THE 06Z
TAFS. TS POTENTIAL WILL LIKELY ARRIVE AFTER 09Z...WITH THE APPROACH
OF THE UPPER LOW.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 15, 3:43 PM CDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
343 PM CDT SAT MAR 15 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-161230-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
343 PM CDT SAT MAR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WIND ADVISORY MAY BE NEEDED ACROSS AREAS MAINLY ALONG AND WEST OF
THE MISSISSIPPI RIVER SUNDAY AFTERNOON INTO EARLY SUNDAY EVENING.
LIGHT WINTRY PRECIPITATION IS ALSO POSSIBLE SUNDAY NIGHT MAINLY
NORTH OF I-40.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

Nearby

Wind Advisories in Arkansas, 2014Wind Advisories in Tennessee, 2014Wind Advisories in Mississippi, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.